# SDR AWXA0001033

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ATTACH FRAME AT STA 727A TO 727B WL 207 RBL 45 CRACKED. REPAIRED IAW AWA ER 03-5310-00335-JS2
